Direct identification of continuous second - order plus dead-time model

Wang, X.Z. and Yue, H. and Gao, D.J. (2001) Direct identification of continuous second - order plus dead-time model. Acta Automatica Sinica, 27 (5). pp. 728-731.

[thumbnail of _.pdf] PDF
_.pdf
Preprint

Download (1MB)

    Abstract

    Describes a direct identification of continuous second - order plus dead-time model.

    ORCID iDs

    Wang, X.Z., Yue, H. ORCID logoORCID: https://orcid.org/0000-0003-2072-6223 and Gao, D.J.;